Deforming a map into a harmonic map

Research output: Contribution to journalArticle

Abstract

This paper presents some existence and uniqueness theorems for harmonic maps between complete noncompact Riemannian manifolds. In particular, we obtain as a corollary a recent result of Hardt-Wolf on the existence of harmonic quasi-isometries of the hyperbolic plane.

Original languageEnglish (US)
Pages (from-to)1021-1038
Number of pages18
JournalTransactions of the American Mathematical Society
Volume352
Issue number3
StatePublished - 2000

Fingerprint

Quasi-isometry
Hyperbolic Plane
Noncompact Manifold
Existence and Uniqueness Theorem
Harmonic Maps
Riemannian Manifold
Corollary
Harmonic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Deforming a map into a harmonic map. / Yang, Deane.

In: Transactions of the American Mathematical Society, Vol. 352, No. 3, 2000, p. 1021-1038.

Research output: Contribution to journalArticle

@article{a4c39e88c236448f959cefa2e1383895,
title = "Deforming a map into a harmonic map",
abstract = "This paper presents some existence and uniqueness theorems for harmonic maps between complete noncompact Riemannian manifolds. In particular, we obtain as a corollary a recent result of Hardt-Wolf on the existence of harmonic quasi-isometries of the hyperbolic plane.",
author = "Deane Yang",
year = "2000",
language = "English (US)",
volume = "352",
pages = "1021--1038",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Deforming a map into a harmonic map

AU - Yang, Deane

PY - 2000

Y1 - 2000

N2 - This paper presents some existence and uniqueness theorems for harmonic maps between complete noncompact Riemannian manifolds. In particular, we obtain as a corollary a recent result of Hardt-Wolf on the existence of harmonic quasi-isometries of the hyperbolic plane.

AB - This paper presents some existence and uniqueness theorems for harmonic maps between complete noncompact Riemannian manifolds. In particular, we obtain as a corollary a recent result of Hardt-Wolf on the existence of harmonic quasi-isometries of the hyperbolic plane.

UR - http://www.scopus.com/inward/record.url?scp=33646861464&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646861464&partnerID=8YFLogxK

M3 - Article

VL - 352

SP - 1021

EP - 1038

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 3

ER -